# SDR 2004FA0000346

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: General aviation
- Aircraft: N8828Y
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1289
- Aircraft time: 2,599 hours
- Engine: Lyc IO360A1B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Part number: 20430129
- Condition: Missing
- Location: Nlg Door Act
- Component: Door Act, Cessna
- Component part number: 20430121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION LANDING GEAR RETRACTION TEST WAS PERFORMED AND THE NOSE GEAR DOORS WOULD NOT FULLY CLOSE. INVESTIGATION FOUND THE TEFLON RUB STRIP ON THE NOSE LANDING GEAR DOOR ACTUATOR MISSING.
